Solpadeine Max - Max Strength Paracetamol & Codeine - 30 Tablets

Special Price £6.59 Regular Price £7.59
In stock
Only 3 left
SKU
5000347073335

Maximum strength pain relief.

Solpadeine MAX provides powerful relief from: migraine, headache, backache, toothache, fever, aches and pains of colds and flu, period pains neuralgia, rheumatic pain, sore throat. Also suitable for strains, sprains, non-serious arthritic and rheumatic pain.

Active Ingredients

Each tablet contains the active ingredients Paracetamol Ph Eur 500mg and Codeine Phosphate Hemihydrate Ph Eur 12.8mg.

Ingredients

Also includes potassium sorbate (E 202).

Warnings

Please read the enclosed leaflet carefully before taking these tablets.
Warning: Do not exceed the stated dose, Contains codeine, Do not take every day for more than 3 days unless told to do so by your doctor, Immediate medical advice should be sought in the event of an overdose, even if you feel well.
May cause dizziness or drowsiness, If affected do not drive or operate machinery.
Do not take with any other paracetamol-containing products
Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant, If your headaches become persistent, see your doctor, If symptoms persist consult your doctor, For professional advice on medicines consult your pharmacist, Keep all medicines safely away from children.

Write Your Own Review
You're reviewing:Solpadeine Max - Max Strength Paracetamol & Codeine - 30 Tablets
Your Rating
Copyright © Reach Pharmacy. All rights reserved.